Anxiety Community
Panic attacks keep happening
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Panic attacks keep happening

If you back on my other post, I'm taking paxil and its day 18 on it. I've been having more and more panic attack lately due to the side affects of this pill but mostly at night and gotta wait to early today to be able to get refill of my other medicine  to help cope better with this.
8 Comments Post a Comment
Blank
Avatar_m_tn
Are you also currently in counseling?  I am a supporter of SSRIs like Paxil, however, I believe that it is only half of the solution.  For me, the combination of an SSRI and counseling enabled me to achieve long term relief from anxiety.  Just like with any challenge in life, the more you know how to confront it, the less daunting it seems....keep us posted!
Blank
Avatar_m_tn
Give yourself credit for sticking with it this long. I took one Paxil and stopped because it made me more anxious and panicky. At Day 18, I have to believe you're very close to the point where it should kick in.
Blank
Avatar_f_tn
It can take up to a month just hang in their bro u can do it
Blank
Avatar_f_tn
It took about 3 and a half weeks for my body to adjust to Paxil CR when I first started taking it. Hang in there! Your body will adjust (:
Blank
Avatar_m_tn
I see a therapist twice a month bro and yeah it heps me out, but the side affects are killer u know. I try with this pill and always get the same side affects, but once I get my old medicine back maybe it should help lessen the affects hopefully.
Blank
Avatar_m_tn
Thanks for the support and trying my best to stay with it.
Blank
Avatar_m_tn
It's day 19 so far for me and it should be adjusting to it by now, idk might have to give it another week and a half to see if it works out for me, but if it doesn't and I stop it can I got through withdrawals from it?
Blank
Avatar_f_tn
Yea dnt stop I dnt use it but I do know any meds u use for almost 3 weeks will give u some kind of withdrawal if u abruptly stop u should talk to ur doc first
Blank
Post a Comment
To
Recent Activity
Avatar_n_tn
Blank
Ruthy55 commented on Tramadol & Ultram...
32 mins ago
1236893_tn?1408490528
Blank
Promising Alternative to Allergy Sh...
1 hr ago by gymdandee
406584_tn?1399591666
Blank
Jade59, and 10356 commented on ang_811's status
1 hr ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_m_tn
Blank
cj29
GA
480448_tn?1403547723
Blank
nursegirl6572
PA
358304_tn?1409713092
Blank
cnote
na, MO
Avatar_m_tn
Blank
Paxiled
Arlington, VA
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
Avatar_f_tn
Blank
coh123
Grand Rapids, MN
Anxiety Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Anxiety Answerers
Avatar_m_tn
Blank
cj29
GA
480448_tn?1403547723
Blank
nursegirl6572
PA
358304_tn?1409713092
Blank
cnote
na, MO
Avatar_m_tn
Blank
Paxiled
Arlington, VA
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
Avatar_f_tn
Blank
coh123
Grand Rapids, MN